# SDR DHLA2009743545

- Difficulty date: November 24, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LT SIDE, AT FIN STA 133, STR 9 CRACKED AT WL 359.  ACCOMPLISHED REPAIR TO STRINGER PER B727 SRM 55-30-3 FIG 2.
